The cauchy-szego projection for domains in cn with minimal smoothness

Loredana Lanzani, Elias M. Stein

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove the Lp(bD)-regularity of the Cauchy-Szego projection (also known as the Szego projection)forboundeddomains D Cn which are strongly pseudoconvex and whose boundary satisfies the minimal regularity condition of class C2.

Original languageEnglish (US)
Pages (from-to)125-176
Number of pages52
JournalDuke Mathematical Journal
Volume166
Issue number1
DOIs
StatePublished - 2017

Fingerprint

Cauchy
Smoothness
Projection
Pseudoconvex
Regularity Conditions
Regularity
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The cauchy-szego projection for domains in cn with minimal smoothness. / Lanzani, Loredana; Stein, Elias M.

In: Duke Mathematical Journal, Vol. 166, No. 1, 2017, p. 125-176.

Research output: Contribution to journalArticle

@article{dcf46b60287948139027b727c7a57359,
title = "The cauchy-szego projection for domains in cn with minimal smoothness",
abstract = "We prove the Lp(bD)-regularity of the Cauchy-Szego projection (also known as the Szego projection)forboundeddomains D Cn which are strongly pseudoconvex and whose boundary satisfies the minimal regularity condition of class C2.",
author = "Loredana Lanzani and Stein, {Elias M.}",
year = "2017",
doi = "10.1215/00127094-3714757",
language = "English (US)",
volume = "166",
pages = "125--176",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - The cauchy-szego projection for domains in cn with minimal smoothness

AU - Lanzani, Loredana

AU - Stein, Elias M.

PY - 2017

Y1 - 2017

N2 - We prove the Lp(bD)-regularity of the Cauchy-Szego projection (also known as the Szego projection)forboundeddomains D Cn which are strongly pseudoconvex and whose boundary satisfies the minimal regularity condition of class C2.

AB - We prove the Lp(bD)-regularity of the Cauchy-Szego projection (also known as the Szego projection)forboundeddomains D Cn which are strongly pseudoconvex and whose boundary satisfies the minimal regularity condition of class C2.

UR - http://www.scopus.com/inward/record.url?scp=85009733726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009733726&partnerID=8YFLogxK

U2 - 10.1215/00127094-3714757

DO - 10.1215/00127094-3714757

M3 - Article

VL - 166

SP - 125

EP - 176

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -